# SDR USAASA04076

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Cut
- Location: Escape Slide
- Component: Slide
- Component part number: 62293106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING THE SLIDE SHOP VISIT, FOUND THE SLIDE ENCLOSURE DOOR RETAINING STRAPS CUT AT THE DOOR ATTACH POINT.  MAINTENANCE RETURNED THE SLIDE TO THE VENDOR FOR REPAIR.  (M)
